# SDR SIMA20180213002

- Difficulty date: February 13, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 32,560 hours, 27,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEATS 3, 4, & 5A INOPERATIVE.  TROUBLESHOT THE  EMERGENCY LIGHT IAW WMM 33-50-50.  REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTERS NR 3 AND 5 IAW AMM 33-50-11. OPS CHECKED GOOD IAW AMM 33-50-00.
